# SDR AALA980618

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 474-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND 9 FASTENERS ON LOWER WING SKIN STRINGER 6, WS 474-500.  REMOVED CORROSION AND INSTALLED REPAIR STRAP AS PER ESO 11697, DATED 3/17/98.  (M)
